Alert archive / Pennsylvania / Areal Flood Warnings in 2013
Areal Flood Warning 74, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 10, 2013, 12:35 PM EDT for Montgomery County, Pennsylvania. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 12:35 PM EDT (16:35 UTC)
- Expired
- Jun 11, 2013, 5:43 AM EDT
- In force
- 17 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 87 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
180
WGUS41 KPHI 101635
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT MON JUN 10 2013
PAC091-102230-
/O.NEW.KPHI.FA.W.0074.130610T1635Z-130610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
1235 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 1231 PM EDT...AUTOMATED GAGE EQUIPMENT INDICATED THE EAST
BRANCH PERKIOMEN CREEK REACHED A LEVEL OF 7.2 FEET AT
SCHWENKSVILLE...AND WAS STILL RISING FROM RAIN EARLIER THIS
MORNING. FLOOD STAGE AT SCHWENKSVILLE IS 7.0 FEET. THE EAST BRANCH
COULD RISE ANOTHER FOOT OR SO BEFORE CRESTING LATER TODAY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
JJM7 follow-up statements
774
WGUS81 KPHI 101846
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EDT MON JUN 10 2013
PAC091-102230-
/O.CON.KPHI.FA.W.0074.000000T0000Z-130610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
246 PM EDT MON JUN 10 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
MONTGOMERY COUNTY...
AT 244 PM EDT...THE WARNING FOR MONTGOMERY COUNTY CONTINUES AS NEW
CLUSTERS OF BRIEF TORRENTIAL SHOWERS AND EMBEDDED THUNDERSTORMS
DEVELOP NORTHEASTWARD INTO SOUTHEAST PENNSYLVANIA.
SO WHILE AT 244 PM MANY AREAS MANY NOT BE EXPERIENCING FLOODING...
POCKETS OF FLOODING ARE EXPECTED TO DEVELOP BY THE RUSH HOUR IN
MONTGOMERY COUNTY.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
DRAG567
WGUS81 KPHI 102021
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT MON JUN 10 2013
PAC091-102230-
/O.CON.KPHI.FA.W.0074.000000T0000Z-130610T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
421 PM EDT MON JUN 10 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
MONTGOMERY COUNTY...
AT 417 PM EDT ANY EARLIER SMALL STREAM FLOODING HAD RECEDED BUT
BANDS OF HEAVY SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS WILL
PRODUCE STRETCHES OF POOR DRAINAGE STREET FLOODING BETWEEN NOW AND 6
PM AND POSSIBLY RENEWED SMALL STREAM FLOODING BY 630 PM.
BE PREPARED FOR A SLOW EVENING COMMUTE IN SOUTHEAST PENNSYLVANIA.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
DRAG348
WGUS41 KPHI 102200
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT MON JUN 10 2013
PAC091-110130-
/O.EXT.KPHI.FA.W.0074.000000T0000Z-130611T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
600 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 930 PM EDT
* AT 555 PM EDT BANDS OF HEAVY RAIN FALLING ACROSS PORTIONS OF
MONTGOMERY COUNTY SHOULD CAUSE ISOLATED RENEWED SMALL STREAM
FLOODING THIS EVENING AS WELL AS POOR DRAINAGE STREET FLOODING.
THERE MAY BE A BREAK IN THE RAIN AROUND 7 OR 730 PM BUT ANOTHER BAND
OF HEAVY RAIN AND ISOLATED THUNDERSTORMS WAS MOVING EASTWARD THROUGH
VIRGINIA AND MAY DEVELOP INTO MONTGOMERY COUNTY OF SOUTHEAST
PENNSYLVANIA AROUND 930 PM.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
DRAG973
WGUS81 KPHI 102331
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
731 PM EDT MON JUN 10 2013
PAC091-110130-
/O.CON.KPHI.FA.W.0074.000000T0000Z-130611T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
731 PM EDT MON JUN 10 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MONTGOMERY COUNTY...
AT 723 PM EDT THE WISSAHICKON CREEK AT FORT WASHINGTON WAS RAPIDLY
RISING AND PROJECTING TO BE IN FLOOD BY 8 PM. THE SCHUYLKILL AT
NORRISTOWN WAS RISING RAPIDLY AND ONLY ABOUT A FOOT FROM FLOOD
STAGE.
ANOTHER BAND OF VERY HEAVY RAIN IS EXPECTED TO ARRIVE BETWEEN 930
AND 1030 PM. IF THIS BAND HOLDS TOGETHER AS EXPECTED...THERE WILL
BE RENEWED FLOODING OVERNIGHT.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
DRAG027
WGUS41 KPHI 110125
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT MON JUN 10 2013
PAC091-110730-
/O.EXT.KPHI.FA.W.0074.000000T0000Z-130611T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
925 PM EDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 330 AM EDT TUESDAY
* AT 920 PM EDT SMALL STREAM FLOODING WAS STILL IN PROGRESS ACROSS
PARTS OF CENTRAL...SOUTH AND EASTERN MONTGOMERY COUNTY.
ANOTHER BATCH OF MODERATE TO HEAVY SHOWERS WILL CROSS MONTGOMERY
COUNTY BETWEEN NOW AND 1 AM AND IS LIKELY TO RENEW SOME OF THE SMALL
STREAM FLOODING THAT ALREADY OCCURRED.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
DRAG673
WGUS41 KPHI 110654
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 AM EDT TUE JUN 11 2013
PAC091-111030-
/O.EXT.KPHI.FA.W.0074.000000T0000Z-130611T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
254 AM EDT TUE JUN 11 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 630 AM EDT
* AT 250 AM EDT MANY LOCAL CREEKS AND STREAMS REMAIN ELEVATED DUE TO
THE HEAVY RAINFALL FROM YESTERDAY. IN PARTICULAR...THE EAST BRANCH
OF THE PERKIOMEN NEAR SCHWENKSVILLE REMAINS ABOVE FLOOD STAGE. THE
RIVER IS EXPECTED TO CREST SOON...BUT WILL REMAIN ABOVE FLOOD
STAGE THROUGH THE MORNING HOURS.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
ROBERTSON473
WGUS81 KPHI 110943
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
543 AM EDT TUE JUN 11 2013
PAC091-110953-
/O.CAN.KPHI.FA.W.0074.000000T0000Z-130611T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-
543 AM EDT TUE JUN 11 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN MONTGOMERY COUNTY...
WHILE MANY CREEKS AND STREAMS REMAIN ELEVATED FROM THE HEAVY
RAINFALL FROM YESTERDAY...THEY HAVE CRESTED AND HAVE FALLEN BELOW
FLOOD STAGE AND WILL CONTINUE TO FALL THROUGH THE MORNING. IN
PARTICULAR...THE EAST BRANCH OF THE PERKIOMEN NEAR SCHWENKSVILLE HAS
FALLEN BELOW ITS FLOOD STAGE. THE THREAT FOR WIDESPREAD FLOODING HAS
DIMINISHED.
LAT...LON 4044 7552 4014 7501 4005 7511 4009 7523
4005 7526 4001 7521 3998 7527 4007 7537
4006 7540 4009 7542 4009 7546 4012 7546
4014 7551 4016 7550 4015 7553 4024 7560
4022 7561 4025 7570
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 9:10 AM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 10, 9:10 AM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 AM EDT MON JUN 10 2013
.SYNOPSIS...
A WARM FRONT EXTENDED FROM THE MIDDLE MISSISSIPPI RIVER VALLEY TO
THE WATERS OFF THE MIDDLE ATLANTIC COAST THIS MORNING. THE FRONT
WILL LIFT NORTHWARD AND THROUGH OUR REGION TODAY. LOW PRESSURE IS
FORECAST TO PASS OVER THE EASTERN GREAT LAKES TONIGHT, THEN ACROSS
NEW YORK AND NEW ENGLAND FROM TUESDAY INTO TUESDAY EVENING. WEAK
HIGH PRESSURE IS EXPECTED FOR WEDNESDAY. LOW PRESSURE IS
ANTICIPATED TO MOVE FROM OHIO ON THURSDAY MORNING TO THE
CHESAPEAKE BAY VICINITY ON THURSDAY EVENING BEFORE PASSING OFF THE
DELMARVA COAST ON THURSDAY NIGHT. HIGH PRESSURE FROM THE NORTHWEST
IS EXPECTED TO FOLLOW FOR FRIDAY AND FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERAL PERIODS OF RAIN ARE EXPECTED TO AFFECT THE AREA TODAY AS
AN AREA OF LOW PRESSURE WILL MOVE INTO THE MIDWEST TODAY, AND A
WARM FRONT IS EXPECTED TO LIFT ACROSS OUR AREA AS WELL, WHICH MAY
STALL ACROSS THE AREA LATER TODAY.
ONE BATCH OF HEAVY RAIN AND ISOLATED THUNDERSTORMS IS MOVING
THROUGH CENTRAL AND NORTHERN NEW JERSEY THIS MORNING. THIS IS
ASSOCIATED WITH A STRONG SHORT WAVE/VORT MAX. RAINFALL WITH THIS
LINE HAS BEEN IMPRESSIVE DUMPING AN INCH IN 30 MINUTES IN SPOTS.
THERE ARE 6 ACTIVE HYDRO PRODUCTS AT THIS TIME IN RESPONSE TO THE
HEAVY RAIN...A RIVER FLOOD WARNING, FLASH FLOOD WARNING, TWO FLOOD
ADVISORIES, AND TWO AREAL FLOOD WARNINGS.
ADDITIONAL SHORT WAVE/VORTICITY IMPULSES ARE EXPECTED TO MOVE
ACROSS THE AREA THROUGH DAY, WHICH WILL INCREASE RAINFALL COVERAGE
THROUGH THE DAY. PW VALUES ARE EXPECTED TO INCREASE TO NEAR 2
INCHES THROUGH THE DAY, SO PERIODS OF HEAVY RAIN REMAIN A CONCERN.
GENERALLY SPEAKING, WE EXPECT 1-2 INCHES OF RAINFALL, WITH LOCALLY
HIGHER AMOUNTS. A FLOOD WATCH REMAINS IN PLACE.
WITH THE AMOUNT OF CLOUD COVER AND EXPECTED RAINFALL,
TEMPERATURES ARE NOT EXPECTED TO RISE SIGNIFICANTLY TODAY. A BLEND
OF MAV/MET MOS WAS USED, ALONG WITH SOME SLIGHTLY COOLER ECMWF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE AFOREMENTIONED AREA OF LOW PRESSURE WILL MOVE OUT OF THE
MIDWEST TONIGHT AND INTO UPSTATE NEW YORK OVERNIGHT. THE WARM
FRONT THAT WILL BE DRAPED ACROSS OUR AREA TODAY WILL LIFT THROUGH
THE AREA OVERNIGHT, WITH A COLD FRONTAL BOUNDARY MOVING THROUGH
OVERNIGHT AS WELL. SEVERAL SHORT WAVE/VORTICITY IMPULSES EMBEDDED
IN THE CYCLONIC FLOW ALOFT WILL CONTINUE TO AFFECT THE AREA THIS
EVENING INTO THE OVERNIGHT HOURS. THIS WILL KEEP PERIODS OF
SHOWERS ACROSS THE AREA, AND WITH PW VALUES REMAINING NEAR 2
INCHES, HEAVY RAIN REMAINS A POSSIBILITY; THEREFORE THE FLOOD
WATCH WILL CONTINUE INTO THE NIGHT. AS THE COLD FRONT MOVES
THROUGH THE AREA AROUND OR AFTER MIDNIGHT, THE PW VALUES WILL DROP
OFF AND THE THREAT FOR HEAVY RAIN WILL DIMINISH. THERE WILL
HOWEVER REMAIN THE POSSIBILITY FOR SHOWERS EVEN AFTER THE FRONT
MOVES THROUGH.
WITH THE AMOUNT OF CLOUD COVER AND NO STRONG COLD AIR ADVECTION,
TEMPERATURES ARE NOT EXPECTED TO DROP MUCH OVERNIGHT MONDAY INTO
TUESDAY MORNING. A BLEND OF MAV/MET MOS AS WELL AS ECMWF WAS USED
FOR OVERNIGHT LOWS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE MID LEVEL TROUGH THAT WAS OVER THE MISSISSIPPI RIVER VALLEY
EARLY THIS MORNING WILL PROGRESS TO THE EAST WITH ITS AXIS
EXPECTED TO PASS OVERHEAD AROUND MIDDAY ON TUESDAY. WE WILL
CONTINUE TO MENTION A CHANCE OF SHOWERS AND THUNDERSTORMS FOR
TUESDAY. IT IS EXPECTED TO BECOME BREEZY AND WARM WITH THE WIND
BLOWING PRIMARILY FROM THE SOUTHWEST AND WEST. AFTERNOON
TEMPERATURES ON TUESDAY SHOULD RISE INTO THE LOWER AND MIDDLE 80S
AT MOST LOCATIONS, EVEN NEAR THE COAST WHERE THE STIFF OFFSHORE
FLOW IS FORECAST TO KEEP THE SEA BREEZE FRONT FROM MAKING MUCH
PROGRESS INLAND.
A MID LEVEL SHORT WAVE FROM THE NORTHWEST IS EXPECTED TO PASS
OVER OUR REGION ON TUESDAY NIGHT AND IT SHOULD HAVE LITTLE
MOISTURE ASSOCIATED WITH IT. A MORE SIGNIFICANT MID LEVEL TROUGH
IS ANTICIPATED EARLY ON FRIDAY. AS A RESULT, MAINLY DRY WEATHER IS
EXPECTED FOR TUESDAY NIGHT AND WEDNESDAY. INCREASING MOISTURE IN
THE WARM ADVECTION AHEAD OF THE APPROACHING SHORT WAVE ON THURSDAY
WILL RESULT IN A CHANCE OF SHOWERS. SURFACE LOW PRESSURE AHEAD OF
THE SHORT WAVE IS FORECAST TO PASS ACROSS THE SOUTHERN PART OF OUR
REGION ON THURSDAY EVENING BEFORE THE SYSTEM MOVES OUT TO SEA.
SURFACE HIGH PRESSURE FROM THE NORTHWEST IS EXPECTED TO BRING DRY
WEATHER AND NEAR SEASONABLE TEMPERATURES FOR FRIDAY, SATURDAY AND
SUNDAY.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
DETERIORATING CONDITIONS ARE EXPECTED TODAY AS PERIODS OF RAIN,
POSSIBLY HEAVY AT TIMES, WILL AFFECT THE AREA. A RANGE OF
CONDITIONS EXISTS EARLY THIS MORNING, FROM VFR, TO MVFR, TO IFR.
ALL TAF SITES ARE EXPECTED TO BECOME IFR THROUGH THE DAY. THERE IS
THE CHANCE FOR THUNDERSTORMS TO OCCUR THROUGH THE DAY; FOR NOW WE
HAVE NOT INCLUDED THEM IN THE TAFS DUE TO UNCERTAINTY IN TIMING.
IFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF THE
OVERNIGHT PERIOD. CONDITIONS MAY IMPROVE AS WE GET CLOSER TO
DAYBREAK TUESDAY AFTER AS LOW LEVEL MOISTURE BEGINS TO DRY OUT
BEHIND THE DEPARTING FRONTAL BOUNDARY.
WINDS WILL BEGIN THE DAY MOSTLY OUT OF THE EAST, THEN BECOME
SOUTHEAST THROUGH THE DAY. WINDS WILL BECOME MORE SOUTHWEST
OVERNIGHT AS A FRONTAL BOUNDARY APPROACHES AND PASSES THROUGH.
OUTLOOK...
TUESDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
TUESDAY NIGHT AND WEDNESDAY...MAINLY VFR.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MAINLY VFR WITH
OCCASIONAL PERIODS OF MVFR IN SHOWERS.
FRIDAY...MAINLY VFR.
&&
.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE ATLANTIC COASTAL
WATERS STARTING AT 6 PM TONIGHT. WINDS COULD GUST AROUND 25 KNOTS
OVERNIGHT AS LOW-LEVEL WINDS INCREASE TO NEAR 30-40 KNOTS. WITH
THE SOUTHERLY FLOW AT THE SURFACE, THE STRONGEST WINDS WILL HAVE A
HARD TIME MIXING DOWN TO THE SURFACE, BUT 25 KNOT GUSTS SEEM
POSSIBLE. SEAS ARE EXPECTED TO INCREASE TO NEAR 5 FEET AS WELL
LATER THIS EVENING AND CONTINUING THROUGH THE NIGHT.
OUTLOOK...
A WEATHER DISTURBANCE ALOFT IS EXPECTED TO PASS OVERHEAD ON
TUESDAY. HIGH PRESSURE IS ANTICIPATED FOR WEDNESDAY WITH A WEAK
WAVE OF LOW PRESSURE PASSING OFF THE DELMARVA COAST LATE ON
THURSDAY. HIGH PRESSURE SHOULD RETURN FOR FRIDAY. WIND SPEEDS AND
WAVE HEIGHTS ARE FORECAST TO REMAIN BELOW THE SMALL CRAFT ADVISORY
CRITERIA FROM TUESDAY THROUGH FRIDAY WITH ONE EXCEPTION. WAVE
HEIGHTS ON OUR OCEAN WATERS MAY BE AROUND 5 FEET ON TUESDAY
MORNING IN THE SOUTHERLY FLOW. AS A RESULT, A SMALL CRAFT ADVISORY
EXTENDS THROUGH 1000 AM ON TUESDAY.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS FOR TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-070-
071-101>106.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-015>019.
FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ012>014-020>027.
DE...FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001.
FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ002>004.
MD...FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019.
FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ020.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 10 AM EDT
TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...KRUZDLO/ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...IOVINO
AVIATION...IOVINO/ROBERTSON
MARINE...IOVINO/ROBERTSON
RIP CURRENTS...ROBERTSONHazardous weather outlook, Jun 10, 9:22 AM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 922 AM EDT MON JUN 10 2013 NJZ001-007>010-015>019-PAZ054-055-060>062-070-071-101>106-111330- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 922 AM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-013-020>023-027-111330- MIDDLESEX-WESTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 922 AM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-111330- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 922 AM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-012-015-019-111330- NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT- 922 AM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ020-111330- KENT-INLAND SUSSEX-CAROLINE- 922 AM EDT MON JUN 10 2013 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION, SOME THUNDERSTORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111330- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 922 AM EDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:30 AM EDT | Flood Watch | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 24 hr |
| Jun 10, 5:14 AM EDT | Areal Flood Advisory | PHI | Berks, Chester | 4 hr |
| Jun 10, 5:53 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Lehigh, Montgomery, Northampton | 4 hr |
| Jun 10, 6:07 AM EDT | Flash Flood Warning | PHI | Berks, Chester, Montgomery | 4 hr |
| Jun 10, 7:18 AM EDT | Areal Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 3 hr |
| Jun 10, 9:04 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Jun 10, 4:02 PM EDT | Areal Flood Advisory | PHI | Chester, Delaware, Philadelphia | 4 hr |
| Jun 10, 4:10 PM EDT | Special Weather Statement | PHI | Chester | 65 min |
| Jun 10, 4:30 PM EDT | Special Weather Statement | PHI | Delaware | 60 min |
| Jun 10, 4:42 PM EDT | River Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 10, 5:06 PM EDT | Areal Flood Warning | PHI | Chester, Delaware | 12 hr |
| Jun 10, 6:22 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 53 min |
| Jun 10, 6:28 PM EDT | Areal Flood Warning | PHI | Bucks | 9 hr |
| Jun 10, 6:33 PM EDT | River Flood Warning | PHI | Delaware | 5 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.